# SDR YENA2025120401174

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,984 hours, 1,301 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fmc
- Part number: 74434113
- Part serial: 744341IN00194
- Condition: Faulted
- Location: Fuel Sys
- Part time: 19,419 hours, 5,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. (ETOPS) 1-35. PERFORMED BITE TEST + NO FAULT NOTED. C/W TSM 28-42-00-810-147A. THIS CLEAR MDDR. MX-4 UPDATED MCC REQUEST ETOPS TO REMAINS DOWNGRADED.
